Percolation phase transition in weight-dependent random connection models

Gracar, P, Lüchtrath, L and Mörters, P (2021) Percolation phase transition in weight-dependent random connection models. Advances in Applied Probability, 53 (4). pp. 1090-1114. ISSN 0001-8678



Copyright, Publisher and Additional Information: © The Author(s) 2021. Published by Cambridge University Press on behalf of Applied Probability Trust. This article has been published in a revised form in This version is free to view and download for private research and study only. Not for re-distribution or re-use.
Keywords: Subcritical regime, random geometric graph, Boolean model, scale-free percolation, long-range percolation, spatial network, robustness, age-based spatial preferential attachment
  • Accepted: 1 February 2021
  • Published (online): 22 November 2021
  • Published: December 2021
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 02 Jun 2023 09:13
Last Modified: 02 Jun 2023 13:10
Status: Published
Publisher: Cambridge University Press
Identification Number: